Not that I'm in any immediate "danger," but after ten days on an anti-depressant I want to jot down a few thoughts on the board and see what others think. First, I suppose I should briefly give a chronology of events: Started a 50 mg dose of Pristiq on the morning of 02/27. The initial effects were quite drastic: euphoria, sweats, insomnia, loss of appetite (to the bad) and a startling increase in both energy and optimism (presumably to the good) - all within 24 hours The above continued for several days, with addition of jaw clenching, restlessness and loose stool. Along about the following Wednesday/Thursday (call it 03/04), the side effects slowly started dropping away, to the point where all I have is occasional restlessness and very occasional sweats. I also "crashed" in the sense that I slept at one point for about 14 hours straight, but after that seem to have returned to a somewhat normal sleep pattern. However, with the euphoria also seemed to go the optimism, in the same time frame. So as of this moment, what I seem to have is a higher level of energy but with the same outlook on life as before. What is kind of intriguing is that I might now be willing to act where before I simply would not have had the energy to do so. I've made no definite plans that would hit upon methods, but I'm now at a point where I feel might start. Before I don't think I could have seriously formulated a plan, as much as I might have thought I could...I just didn't have the energy. But I do have the same sense of disgust and nausea at my existence that I did before. Anyone else had an experience like this? I can't imagine something like this was on anyone's mind when the medication was prescribed. Note: I was unsure if this post belonged in the suicide forum or the medications forum. Please move there if appropriate.